Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 269607, 20 pages
http://dx.doi.org/10.1155/2012/269607
Research Article

The Dirichlet Problem for the 2D Laplace Equation in a Domain with Cracks without Compatibility Conditions at Tips of the Cracks

KIAM, Miusskaya Square 4, Moscow 125047, Russia

Received 21 March 2012; Accepted 11 June 2012

Academic Editor: Vladimir Mityushev

Copyright © 2012 P. A. Krutitskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. K. Lifanov, Method of Singular Integral Equations and Discrete Vortices, VSP, Zeist, The Netherlands, 1996. View at Zentralblatt MATH
  2. P. A. Krutitskii, “The integral representation for a solution of the 2-D Dirichlet problem with boundary data on closed and open curves,” Mathematika, vol. 47, no. 1-2, pp. 339–354, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. P. A. Krutitskii, “The Dirichlet problem for the 2-D Laplace equation in a multiply connected domain with cuts,” Proceedings of the Edinburgh Mathematical Society, Series 2, vol. 43, no. 2, pp. 325–341, 2000. View at Publisher · View at Google Scholar
  4. P. A. Krutitskii, “The 2-dimensional Dirichlet problem in an external domain with cuts,” Zeitschrift für Analysis und ihre Anwendungen, vol. 17, no. 2, pp. 361–378, 1998. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. P. A. Krutitskii, “A mixed problem for the Laplace equation outside cuts on the plane,” Differential Equations, vol. 33, no. 9, pp. 1184–1193, 1997. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. P. A. Krutitskii, “The mixed harmonic problem in an exterior cracked domain with Dirichlet condition on cracks,” Computers and Mathematics with Applications, vol. 50, no. 5-6, pp. 769–782, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. N. I. Muskhelishvili, Singular Integral Equations, Nauka, Moscow, Russia, 1968 (in Russian). English translation: Noordhoff, Groningen, The Netherlands, 1972.
  8. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, New York, NY, USA, 1977.
  9. V. S. Vladimirov, Equations of Mathematical Physics, Nauka, Moscow, Russia, 1981 (in Russian). English translation: Mir Publishers, Moscow, Russia, 1984.
  10. P. A. Krutitskii, “Dirichlet's problem for the Helmholtz equation outside cuts in a plane,” Computational Mathematics and Mathematical Physics, vol. 34, no. 8-9, pp. 1073–1090, 1994. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. L. Sobolev, Some Applications of Functional Analysis to Mathematical Physics, Nauka, Moscow, Russia, 1988 (in Russian).